# SDR 2005UALA00311

- Difficulty date: April 7, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 28,501 hours, 10,486 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33319
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN ON LT SIDE BETWEEN STA 418 AND 435 AT STR 17L IS DAMAGED.   DAMAGE CAUSED FROM CONTACT WITH GROUND EQUIPMENT. DAMAGE WAS CUTOUT AND A REPAIR DOUBLER INSTALLED.
